I am an ovarian cancer survivor from 1999 with a mastisis to the brain in 2001. Recently for the past 3 months been having headaches on a scale of 1-10 usually everyday at least a 4 sometimes a 20. I went and had an MRI completed with slight abnormalities noticed. My putuitary stalk is thickened, I haved an elevated sed rate of 36 and an elevated CRP of 2.1
Any ideas what this means....has the cancer possibily return again? Be honest please don't beat around the bush.
Welcome to the forum!
Well, without looking at the MRI pictures it is difficult to say what the problem is. Since there have been metastasis before, this should be ruled out first. You can either discuss the MRI with the neurologist or the cancer specialist you see for regular follow-ups. The second thing is to rule out migraines.
Thickening of pituitary stalk is usually seen in diabetes insipidus (a disorder of increased urination related to either pituitary or the adrenal). However in some cases it does signify metastasis or tubercular pathology. With a high CRP metastasis should be ruled out first and then other causes of inflammation looked at.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.